# SDR DALA201908054561

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 70,137 hours, 50,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 1-12, L1 AND R1 EMERGENCY LIGHTS INOP. R/R BATTERIES AT B5-23. REF MD88 AMM 33-53, CK GOOD.
